# SDR AWXA0000413

- Difficulty date: June 23, 2000
- Submitted: July 10, 2000
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 55,048 hours, 45,787 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 65479855
- Condition: Cracked
- Location: Horzontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK;     RT HORZONTAL STAB LE RIB UPPER TE CRACKED AT STA 123.85.       FABRICATED AND INSTALLED REPAIR DOUBLER IAW 737 SRM 51-40-3
